# SDR ORJA9905

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ROWS 17-20 INOPERATIVE.  FERRIED AIRCRAFT FROM ORD TO RNO.  REMOVED AND REPLACED AFT OVER THE EXIT EMERGENCY BATTERY PACK.  AIRCRAFT INSPECTED FOR FERRY FLIGHTS AND NO CONDITIONS EXIST THAT WOLD MAKE THE A/C UNSAFE. (M)
